I’m aware my story may not be of value to everybody.  Then again, it very well could help everybody.  Nobody knows as this condition is largely a mystery.  People who admit they know nothing are the ones who grow and prosper because their minds are humble and open to vast possibilities of discovery.  

One of the biggest myths propagated is that Avodart is merely a stronger version of fin.  These drugs are made by different companies and have different mechanisms of action.  Avodart is newer and I believe it to be safe.  Fin causes huge problems for lots of men and that’s very well documented.  No such anecdotal evidence or documentation exists concerning avodart.  Thousands of men use Avodart who have never used fin and they do not report as of now the so called permanent side effects as those effects associated with fin.  

If this blog helps one person then this wasn’t a waste of time.  If I was starting from scratch, this is what I would do:

Use Cipro for 3 days and then take Avodart in the dosing schedule as I did back in the fall of 2011 and previously stated in the blog.  Repeat if necessary.  Also take NOW brand tribulus and eat a good amount of red meat.  Try to exercise- lift weights with long rest periods, do nothing intense.  Walk for 2 minutes and jog for 1 minute.  Do these intervals for 15 minutes and that’s it.  Exercise is important, it sends signals to the brain to produce testosterone. Abstain from masturbation.  May God bless all and don’t live in fear.  Give all thanks and credit to the Lord for all blessings               

So I was back to being and feeling normal.  In my mind I had won.  Then I did something really stupid.  Looking back, I didn’t know what exactly caused the success I obtained.  At that point I wasn’t considering the possibility that cipro or anything other than avodart contributed to the improved state of my health.  Even knowing and experiencing that cipro and rifampin produced some positive effect, avodart was definitely the tool that took the headache away and made the recovery feel real.  In my mind at that point, it was all about avodart.  Like a lot of people, I couldn’t handle success.  Vanity took hold of me and I used a topical concoction that included saw palmetto.  This was okay for a few days, all was well.  Then my hormone levels went down.  The headache didn’t come back luckily and this could have been because I quit the topical right away.  Nevertheless, my condition did go down a bit but it was still tolerable and mainly the only effect was a lower sex drive.  After a few weeks of feeling okay but not pretty much 100% like before using saw palmetto, I decided to go back on avodart.  I was taking 1 pill every other day and doing well.  Since I was at a higher level hormonally speaking than before I took the first avodart pill , I figured one pill every other day was good enough at that point.  I wasn’t thinking about cipro or rifampin.  That winter went well and for the next year and a half I had varying degrees of success but never got back to the level I was after using avodart and cipro together.  For some reason it didn’t hit me that I needed to duplicate exactly what I did back in the fall of 2011.  Then last fall it finally occurred to me.  Use an antibiotic along with avodart.  So that’s what I did and that’s when it all came back.  But even when I started this blog,  I had forgotten how the original success was achieved by using cipro along with avodart.  Even last fall, I had to cycle rifampin and avodart because using both at the same time didn’t feel right.  However, my headache and the worst effects had already been gone for two years so I didn’t have too far to go to get back to normal.  For somebody who is feeling dreadful and totally lost, like I was back in the fall of 2011, I can only say what worked for me- cipro and avodart taken at the same time.  Those two medications got me above the horrible level of feeling that life wasn’t worthwhile.  Since I came to the cipro/avodart realization over the past few weeks, I mixed them up again to see what effect it might have.  I regularly use Avodart so I just added some cipro.  The result was a feeling of hyper sexuality.  With that, I knew for sure how impactful cipro and avodart could be.  By the way, the only supplement I took everyday over the past several years is NOW brand tribulus.  I have no idea how much difference if any it might have made.  To clarify, I no longer believe rifampin is necessary.  It helped me (along with not masturbating) because I was already a good deal of the way to recovery.  I see no reason to deviate from the combination of cipro and avodart, these two drugs are synergistically amazing.  I kick myself for not seeing the obvious back in the fall of 2011.  But God had other plans.  I had a bad habit of fornication and masturbation and this condition kept me on the sidelines for the most part.  I now have a vow of celibacy until marriage.  I believe without a doubt that God delivered me and wants me to share this so that even if one person is healed, they will have Christ to thank.  The glory goes only to Jesus. 

I will post more tomorrow concerning the logical fear of using Avodart.  God bless everyone

           

 

  

                                    

I didn’t realize it at the time, but being on cipro was significant.  So I downed the avodart pill on an afternoon and braced for the worst.  Much to my delight, the next morning brought morning wood for the first time in a long time.  And much more importantly, the headache was gone!!  And I thank the Lord the headache never did come back after that morning.  So I’m thinking this is good so far, more will be better.  This is what I did- while still taking cipro- I took 1 avodart pill for six more days in a row.  Then on the 8th and 9th day, I took two pills at the same time on each of those days.  On the 10th day I took 3 pills at the same time.  During the time of taking one pill per day I was feeling a lot better with no headache but erections were still not normal but okay.  I don’t know why but I told myself maybe 2 or 3 pills a day would enhance the already positive effects, desperation really.  A Wednesday was the day I took 3 pills.  During those 3 days of multiple pills, hair loss accelerated and in retrospect that was a very good sign.  Thursday was non eventful.  Friday night I met a friend for dinner and had a few glasses of red wine.  I still don’t know if that had any effect or not.  Friday was uneventful health wise though.  Saturday morning however I felt a rush of testosterone and dht or something good and everything was working great.  Erections all over the place.  It was awesome.  I felt normal and had the chiseled non fin or avodart look.  I don’t know how this exactly happened because avodart has a 5 week half life but I figured my body was so messed up, it wasn’t going to react the way a normal person’s body would react to a drug.                         

Continuing…I just wrote a lot but my computer crashed before I could post it so I’m going to beak it down into a few more posts.  So I’m formulating in my mind what to do next.  During this few days I started using cipro as the doctor directed.  To my surprise, it increased  libido a little and elevated my depressed mood.  At this time I saw on the help site one other gentleman who reported using cipro and had a brief recovery as he described it.  I thought that was interesting but I still had the pounding headache and I could tell I was still in a heap of trouble with this thing.  Then I considered avodart because I knew avodart had caused me no problems except bloating.  And I knew avodart raised testosterone and that’s what was needed.  I kept all options on the table, this is serious stuff.  I was not going to eliminate an option in my mind unless I knew for sure it was not going to work.  Since there’s only one way to find out, with much trepidation and fear of the unknown, I decided to take an avodart pill.  Now for the few days prior I had been on cipro.               

I appreciate everyone’s patience.  Since there is interest and visibility to this blog, expect posts to be more timely.      

The first step in this regimen is a rather obscure or at least somewhat rarely used antibiotic called Rifampin.  This medication is used to treat TB and certain skin conditions.  I’ve never known it to be unsafe if used correctly.  The interesting thing about this medication is a certain side effect.  What is this side effect?  It just so happens that Rifampin (it goes by other similar sounding names as well) raises testosterone.  And even more interesting, Rifampin seems to raise testosterone outside of the hormone feedback loop that fin somehow disabled.  Here is a link that discusses Rifampin’s effect on testosterone.  

http://www.ncbi.nlm.nih.gov/pmc/articles/PMC1401818/?page=1

In my regimen, I have used Rifampin at a dose of 300mg and 600mg per day for up to 2 weeks at a time.  There is an aspect of diminishing returns with the dosage as 300mg seems almost as potent as 600mg.  There are most likely varying degrees of response depending on the individual.  Rifampin will prime the body for other steps in the regimen.  This is a process, a healing process.  Every step and aspect is important and I’ll post again soon.  Good day to all